# SDR CA050308012

- Difficulty date: February 24, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Bag JETSTM3212
- Aircraft time: 14,031 hours
- Engine: Garrtt TPE33110UG
- Propeller: Mcauly 4HFR34C652
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Part number: 1372030B57
- Condition: Cracked
- Location: Flp/Slt Support
- Part time: 14,051 hours, 14,895 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLAP SLAT BRACKET FOUND CRACKED DURING MAINTENANCE, CHECK THE CRACKS IN THOSE 3 BRACKETS ARE 1 INCH LONG LOCATED IN THE FORWARD RADIUS OF THE BENDS.
